# SDR ASAA2016061116995

- Difficulty date: June 11, 2016
- Submitted: June 13, 2016
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 28,684 hours, 8,766 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Condition: Malfunctioned
- Location: Rt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATES WITH RECALL.  PACK LIGHT EXTINGUISHES ON MASTER CAUTION RESET.  ACFT GROUNDED.  ACCOMPLISHED FIM 21-62, TASK 801.  FOUND CURRENT STATUS AND PREVIOUS FLIGHT FAULTS TCV ON THE NR 2 PACK/ZONE TEMP CONTROLLER. BOTH PACK/ZONE TEMP CONTROLLERS PASS THE VERIFY TEST.  RESET THE TCV FAULT ON THE NR 2 PACK/ZONE TEMP CONTROLLER.
